# SDR AALA20151116002

- Difficulty date: November 15, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 3,504 hours, 417 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: HFE200501
- Part serial: 03189
- Condition: Odor
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID BURNING SMELL FROM CAPPUCCINO MACHINE.  REPLACED CAPPUCCINO MACHINE IAW AMM 25-32-01.  ALL OPERATIONS NOW GOOD.  GOOD FOR SERVICE.  ELEC CONNECTORS AT REAR ALL GOOD.
